Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 196, NWS Pueblo, CO

July 10, 2025El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 10, 2025, 1:54 PM MDT for El Paso County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2025, 1:54 PM MDT (19:54 UTC)
Expired
Jul 10, 2025, 2:30 PM MDT
In force
36 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 431 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-342 J/kg
Mixed-layer LCL
2106 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

843 
WUUS55 KPUB 101954
SVRPUB
COC041-102030-
/O.NEW.KPUB.SV.W.0196.250710T1954Z-250710T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
154 PM MDT Thu Jul 10 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern El Paso County in east central Colorado...

* Until 230 PM MDT.

* At 154 PM MDT, a severe thunderstorm was located over Black Forest,
  or 15 miles north of Colorado Springs, moving east at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Northern Colorado Springs, Monument, Air Force Academy, Black
  Forest, Peyton, Gleneagle, Falcon, and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3884 10443 3893 10491 3913 10487 3913 10436
TIME...MOT...LOC 1954Z 277DEG 27KT 3905 10472 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rodriguez
2 follow-up statements
496 
WWUS55 KPUB 102007
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
207 PM MDT Thu Jul 10 2025

COC041-102030-
/O.CON.KPUB.SV.W.0196.000000T0000Z-250710T2030Z/
El Paso CO-
207 PM MDT Thu Jul 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...

At 206 PM MDT, a severe thunderstorm was located near Black Forest,
or 18 miles northeast of Colorado Springs, moving east at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Northern Colorado Springs, Black Forest, Peyton, Falcon, and Cimarron
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3891 10482 3913 10478 3913 10436 3884 10443
TIME...MOT...LOC 2006Z 277DEG 27KT 3904 10460 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rodriguez
163 
WWUS55 KPUB 102025
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
225 PM MDT Thu Jul 10 2025

COC041-102035-
/O.EXP.KPUB.SV.W.0196.000000T0000Z-250710T2030Z/
El Paso CO-
225 PM MDT Thu Jul 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY
WILL EXPIRE AT 230 PM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

&&

LAT...LON 3891 10482 3913 10478 3913 10436 3884 10443
TIME...MOT...LOC 2025Z 277DEG 27KT 3902 10443 

$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:05 AM MDT, 2 hours 49 minutes earlier. Its key messages:

  • Showers and thunderstorms will develop over the Mountains and spread east into the I-25 corridor and into the Plains by this evening.
  • Critical fire weather conditions this afternoon and evening across the Continental Divide and San Luis Valley due to gusty winds and low humidity.
  • Daily afternoon and evening showers and thunderstorms are expected for the long term period.
Area forecast discussion, Jul 10, 11:05 AM MDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1105 AM MDT Thu Jul 10 2025

.KEY MESSAGES...

- Showers and thunderstorms will develop over the Mountains and
  spread east into the I-25 corridor and into the Plains by
  this evening.

- Critical fire weather conditions this afternoon and evening
  across the Continental Divide and San Luis Valley due to gusty
  winds and low humidity.

- Daily afternoon and evening showers and thunderstorms are
  expected for the long term period.

&&

.UPDATE...
Issued at 754 AM MDT Thu Jul 10 2025

With SPC adding the eastern plains in a hatched area for
damaging winds, have updated NDFD to include severe wording with
damaging winds possible to the public products. \/Hodanish

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 326 AM MDT Thu Jul 10 2025

Currently...satellite imagery early this morning shows an upper
shortwave over northern Utah, with mid and high level clouds
spreading across western Colorado.  Temperatures are quite mild
across the Plains, with most areas in the mid 70s, and even the San
Luis Valley is in the mid 60s.  A few more degrees of cooling are
expected through sunrise.

Today...the upper shortwave over Utah is forecast to track east into
southern Wyoming through this afternoon.  Upper energy is forecast
to push across southern Colorado, sparking showers and thunderstorms
by late morning across the Central Mountains.  This activity will
quickly spread eastward into the Palmer Divide, and south along the
I-25 corridor by early afternoon.  Moisture will by somewhat
limited across the I-25 corridor, with dewpoints only in the upper
40s to near 50 degrees.  This will also limit instability, with
SBCAPE values near 600-800 j/kg.  Shear will be decent, with 0-6 km
shear around 30 to 35 kts by afternoon as the shortwave moves into
southern Wyoming.  Overall, the main threats from thunderstorms will
be lightning and gusty outflow winds to near 55 mph over the Palmer
Divide and I-25 corridor.  As storms track eastward this afternoon,
they will encounter slightly better instability, and stronger cells
could reach severe limits, with hail near 1 inch in diameter and 60
mph winds.

The other main concern for today will be critical fire weather
conditions along the Continental Divide and San Luis Valley.  Drier
air will push eastward by this afternoon on the back side of the
upper shortwave.  This will bring gusty northwest winds, and
relative humidity values in the lower teens.  This will lead to
critical fire weather conditions this afternoon.  This with outdoor
burning activity planned should postpone them until another day.

Max temperatures today will depend on how quickly convection
develops.  Temperatures should quickly warm this morning on the
Plains, with highs topping out in the mid to upper 90s.
Thunderstorm development will likely help keep temperatures along
the I-25 corridor from reaching their full potential, with the
warmest conditions near the Kansas border.  Temperatures across the
San Luis Valley will reach into the upper 80s.

Tonight...the upper shortwave will continue to push east into
central Nebraska overnight.  As it does so, a cold front will push
south across the Plains by Friday morning.  This will help
temperatures cool off into the upper 50s to mid 60s across the
Plains, with 40s across the San Luis Valley.  Moisture will also
increase behind the front, with dewpoints returning into the mid 50s
across the Plains.  Expect shower and thunderstorm activity to move
east into Kansas during the evening hours, with dry conditions
overnight into Friday morning.

Friday...active weather looks to continue on Friday, with another
weak disturbance in northwest flow moving across Colorado late in
the day.  Expect another round of showers and thunderstorms to
develop by the afternoon hours, initially over the Central
Mountains, then spreading southeast across the Palmer Divide and
into the Plains.  Temperatures look to be cooler on Friday, with
highs in the upper 80s to lower 90s on the Plains.  As for
thunderstorms, better moisture will lead to better instability, with
CAPE values approaching 1000 j/kg.  Shear looks a bit weaker though,
at around 25 to 30 kts.  The main thunderstorm risks will be
lightning, wind gusts near 50 mph and nickel size hail, however, a
couple of storms could become severe across the Plains. Mozley

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 326 AM MDT Thu Jul 10 2025

Friday Night - Wednesday: For the long term period, active is still
expected each day, with afternoon and evening showers and
thunderstorms for portions of south central and southeastern
Colorado. Messy westerly to northerly flow will be in place over the
region as a ridge of high pressure sits across the southwest US.
While no major forcing is expected, orographic forcing will be in
place each day, along with a brief period of heightened forcing from
a frontal passage late Friday. These forcing mechanisms, along with
moisture in place each day, will allow for scattered showers and
thunderstorms to blossom each afternoon and persist into the evening
hours. The greatest coverage of showers and storms is expected to
remain along the mountains, where forcing will greatest. Like most
summer days, a strong thunderstorms or two can't be ruled out, with
frequent lightning, gusty outflow winds, small hail, and brief
periods of heavy rain the most likely hazards from any stronger
storms. Beyond all of that, breezy winds and increased afternoon and
evening cloud cover are anticipated through this timeframe. As for
temperatures, Saturday is expected to be the coolest day, with below
seasonal temperatures anticipated thanks to the aforementioned cold
frontal passage late Friday. Then for the rest of the period,
near seasonal temperatures return for south central and
southeastern Colorado, though there are hints at another
possible cold front passage during the end of this period.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1102 AM MDT Thu Jul 10 2025

Main concern today is downburst winds from virga/-tsra.
Downburst has just occurred vicinity of KPUB as I write with
60-70 mph winds verified just west of weather office. This
downburst/strong wind threat will be over the KCOS/KPUB area
through the early and mid afternoon time period as a wx
disturbance moves through.

Otherwise, expect VFR conditions with diurnal wind flow outside
of the virga/tsra activity.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for COZ220-223-
224.

&&

UPDATE...HODANISH
SHORT TERM...MOZLEY
LONG TERM...SIMCOE
AVIATION...HODANISH
Hazardous weather outlook, Jul 10, 10:52 AM MDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1052 AM MDT Thu Jul 10 2025

COZ058>089-093>099-111700-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1052 AM MDT Thu Jul 10 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Several severe thunderstorms capable of producing winds of 75 to
90 mph are expected to occur later this afternoon and early
eveningover the far eastern plains.

Showers and thunderstorms over the higher terrain will spread
east into the I-25 corridor by early afternoon.  The main
thunderstorm risks along the I-25 corridor will be wind gusts to
50 to 60 mph, along with small hail and lightning.  As storms
progress eastward this afternoon and evening, the environment will
become more favorable for severe storms, and these storms over
the far eastern plains will have the capability to produce winds
between 75 to 90 mph. The greatest risk of these dangerous winds
will be between 3 pm and 7 pm.  People who live over the far
eastern plains, especially east of a line from La Junta to Kim,
should prepare for the potential of damaging winds this afternoon
and evening.

Dangerous fire weather conditions will exist today along the
Continental Divide and San Luis Valley, with gusty northwest winds
and low humidity values. Avoid activities that could spark a
fire.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Daily afternoon and evening showers and thunderstorms are
expected Friday through Wednesday. Friday has the highest chances
of stronger storms, particularly across the eastern plains, with
strong outflow winds around 60 mph the primary hazard. Otherwise,
the most likely hazards with any more organized storms will be
gusty outflow winds, small hail, frequent lightning, and brief
periods of heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

Hodanish

In the hours before

Special weather statement, Jul 10, 12:51 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1251 PM MDT Thu Jul 10 2025

COZ085-086-101915-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
1251 PM MDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 115 PM MDT...

At 1251 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fountain, or 12 miles south of Colorado Springs, moving east at 30
mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Fort Carson, Security,
Security-Widefield, Stratmoor, and Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3858 10486 3876 10482 3875 10444 3850 10451
TIME...MOT...LOC 1851Z 278DEG 24KT 3865 10476

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jul 10, 1:15 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
115 PM MDT Thu Jul 10 2025

COZ069-072-073-077-078-101945-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
115 PM MDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FREMONT...
NORTHWESTERN CUSTER AND EAST CENTRAL SAGUACHE COUNTIES THROUGH 145 PM
MDT...

At 115 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Villa Grove, or 50 miles north of Alamosa, moving
east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hillside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3811 10592 3829 10591 3830 10552 3805 10557
TIME...MOT...LOC 1915Z 274DEG 20KT 3820 10583

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jul 10, 1:22 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
122 PM MDT Thu Jul 10 2025

COZ076-077-081-083-102000-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
122 PM MDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FREMONT AND
SOUTHEASTERN TELLER COUNTIES THROUGH 200 PM MDT...

At 122 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Victor, or 25 miles southwest of Colorado Springs,
moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3858 10535 3869 10527 3866 10495 3845 10501
TIME...MOT...LOC 1922Z 284DEG 23KT 3862 10522

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jul 10, 1:29 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
129 PM MDT Thu Jul 10 2025

COZ085-086-102000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
129 PM MDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND
NORTHERN PUEBLO COUNTIES THROUGH 200 PM MDT...

At 129 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fountain, or 15 miles southeast of Colorado Springs, moving east at
30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fountain, Hanover, Security-Widefield, and Fort Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3854 10482 3872 10483 3874 10441 3852 10440
TIME...MOT...LOC 1929Z 274DEG 26KT 3864 10470

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jul 10, 1:42 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
142 PM MDT Thu Jul 10 2025

COZ084-102015-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
142 PM MDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 215 PM MDT...

At 142 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ramah, or 26 miles west of Limon, moving southeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3893 10406 3912 10439 3913 10437 3913 10405
TIME...MOT...LOC 1942Z 293DEG 30KT 3913 10415

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jul 10, 1:48 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
148 PM MDT Thu Jul 10 2025

COZ079-087-088-102015-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
148 PM MDT Thu Jul 10 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO AND
NORTHWESTERN LAS ANIMAS COUNTIES THROUGH 215 PM MDT...

At 148 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 40 miles northwest of Trinidad, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3763 10498 3778 10497 3781 10451 3756 10457
TIME...MOT...LOC 1948Z 272DEG 19KT 3769 10485

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Rodriguez

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 10:38 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo37 min
Jul 10, 11:12 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas33 min
Jul 10, 12:26 PM MDTSpecial Weather StatementPUBSaguache34 min
Jul 10, 12:51 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jul 10, 1:15 PM MDTSpecial Weather StatementPUBCuster30 min
Jul 10, 1:22 PM MDTSpecial Weather StatementPUBFremont38 min
Jul 10, 1:29 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 10, 1:42 PM MDTSpecial Weather StatementPUBElbert33 min
Jul 10, 1:48 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jul 10, 1:52 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Jul 10, 2:13 PM MDTSpecial Weather StatementPUBPueblo32 min
Jul 10, 2:15 PM MDTSpecial Weather StatementPUBPueblo30 min
Jul 10, 2:44 PM MDTSpecial Weather StatementPUBPueblo31 min
Jul 10, 2:49 PM MDTSpecial Weather StatementPUBEl Paso41 min
Jul 10, 3:00 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jul 10, 3:02 PM MDTSpecial Weather StatementPUBPueblo28 min
Jul 10, 3:04 PM MDTSpecial Weather StatementPUBEl Paso41 min
Jul 10, 3:17 PM MDTSpecial Weather StatementPUBPueblo28 min
Jul 10, 3:20 PM MDTSpecial Weather StatementPUBCrowley25 min
Jul 10, 3:25 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jul 10, 3:33 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
Jul 10, 3:34 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa, Otero26 min
Jul 10, 3:39 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jul 10, 3:53 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jul 10, 3:58 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
Jul 10, 4:01 PM MDTSpecial Weather StatementPUBCrowley29 min
Jul 10, 4:23 PM MDTSpecial Weather StatementPUBCrowley37 min
Jul 10, 4:24 PM MDTSpecial Weather StatementPUBKiowa36 min
Jul 10, 5:51 PM MDTSpecial Weather StatementPUBBaca24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.